# SDR 95FDEA01488

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting Pin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR BODY FITTING FWD AND REAR BUSHINGS WORN, BODY FITTING PIN FLANGE CORRODED.  INSTALLED NEW RT WING REAR SPAR BODY FITTING PIN PER SRM 51-10-1 PG 4, REPLACED FWD AND REAR BUSHINGS PER 51-10-1 PG 4, ESO 11782 AND FEDEX EA NR 7-5310-25827.
